# SDR J7SA2015041745364

- Difficulty date: April 12, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N442FX
- Make and model: Lear 45LEAR
- Aircraft serial: 364
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 4529101060001
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 5,947 hours, 4,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN HYD QTY LO WHITE CAS MSG ILLUMINATED, FOLLOWED BY AN AMBER MAIN HYD PRESS MSG INFLIGHT.
